# SDR SWAA2022122980838

- Difficulty date: December 13, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,166 hours, 30,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR CAPSTRIP AT RBL 21, BS 787, FOUND CRACKED.  A NEW FLOOR CAPSTRIP WILL BE INSTALLED ON TTG8Q004DTJR.
